# SDR USAA040450

- Difficulty date: July 24, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Cargo Door Frame
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PLATE CORRODED 20 INCH LONG AREA, AFT CARGO DOOR FRAME INNER PLATE.  NEW PLATE WAS FABRICATED AND INSTALLED PER SRM 51-70-13.  CORROSION LEVEL 1, TASK NR C53-202-01.  (M)
